# SDR UIEA2018081701733

- Difficulty date: August 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,296 hours, 16,223 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LOOP 1 STATUS MESSAGE DISPLAYED AFTER ENGINE START, MESSAGE EXTINGQUISHED. FLIGHT PERFORMED SYSTEM TEST FIRE DETECTION SYSTEM IAW AMM 26-11-00, OPS CHECK GOOD.
